Теорема единственности для основной бигармонической проблемы

С.Г. Михлин

Matematiceskij sbornik

  • Volume: 41, Issue: 2, page 284-291
  • ISSN: 0368-8666

How to cite


Михлин, С.Г.. "Теорема единственности для основной бигармонической проблемы." Matematiceskij sbornik 41.2 284-291. <http://eudml.org/doc/64724>.

author = {Михлин, С.Г.},
journal = {Matematiceskij sbornik},
keywords = {differential equations},
language = {rus},
number = {2},
pages = {284-291},
publisher = {Tipogr. Lissnera i Sobko},
title = {Теорема единственности для основной бигармонической проблемы},
url = {http://eudml.org/doc/64724},
volume = {41},

AU - Михлин, С.Г.
TI - Теорема единственности для основной бигармонической проблемы
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 41
IS - 2
SP - 284
EP - 291
LA - rus
KW - differential equations
UR - http://eudml.org/doc/64724
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.